# SDR REXA2022071401573

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR SEAT TRACK AT RBL9 BETWEEN FS847 AND FS847+48 HAS MULTIPLE SPOTS OF CORROSION AND SCRATCHES.
